# SDR 2024FA0000298

- Difficulty date: March 28, 2024
- Submitted: April 8, 2024
- Operation: General aviation
- Aircraft: N7885C
- Make and model: Beech 95-C55
- Aircraft serial: TE72
- Aircraft time: 9,622 hours
- Engine: Cont IO520CB
- Engine time: 1,402 hours
- Propeller: Mtprop MTV14D
- System (JASC): 3200 · Landing Gear System
- Part: Rod
- Part number: 3581512512
- Condition: Bent
- Location: Mlg
- Part time: 9,622 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED GEAR COLLAPSE ON BARON N7885C  JACKED AIRCRAFT.  POWER ON.  GEAR GREEN LIGHT ILLUMINATED.  GEAR DOORS DAMAGED.  INSPECTED AIRCRAFT.  NO VISIBLE DAMAGE TO WING SPARS.  WINGS ARE STRAIGHT,  NO BROKEN OR CRACKED RIBS.  NO STRUCTURAL DAMAGE ON FIREWALL OR IN OR AROUND LANDING GEAR HOUSING.  FLAPS AND AILERONS DAMAGED.  LEFT FLAP TRACK PULLED OUT FROM ATTACH BRACKETS.  NO VISIBLE DAMAGE TO SPAR AT FLAP TRACK ATTACH BRACKETS.    MINOR SKIN DAMAGE LEFT WING TIP LOWER SIDE.  INSPECTED GEAR BOX.  BOTH LANDING GEAR ACTUATOR RODS TWISTED- DUE TO GEAR COLLAPSE.  WITH GEAR DOWN AND GREEN LIGHT ILLUMINATED, NEITHER MAIN GEAR LOCKED IN DOWN POSITION DUE TO RODS BEING TWISTED.  NO EXCESSIVE PLAY IN GEAR ATTACH MOUNTING OR LINKAGES.  SLIGHT DEFORMITY OF LOWER FUSELAGE SKIN AND LONGERON AIRCRAFT LEFT LOWER SIDE AFT OF TRAILING EDGE WING ATTACH POINT CAUSED BY HOISTING AIRCRAFT WITH STRAPS AND CRANE.  PICTURES AVAILABLE ON REQUEST.  NO BROKEN LINKAGES, NO EXCESSIVE PLAY, INDICATION ACCURATE, SUSPECT LOW SPRING TENSION ON OVER-CENTER DOWN LOCK.
